# SDR JJBA2010331111

- Difficulty date: November 27, 2010
- Submitted: November 28, 2010
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 27,248 hours, 37,777 cycles
- Engine: Pwa PW123
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSP, AIRCREW NOTICED THE 3RD EMERGENCY LIGHT STRIP INOPERATIVE.  GROUND CREW R & R THE THE LIGHTING STRIP, PERFORMED OPS CHECK OF LIGHTING SYS AND PERFORMED SATISFACTORY.  ACFT RETURNED TO FLIGHT STATUS.
